# SDR SWIA200312250

- Difficulty date: August 10, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 4,993 hours, 3,874 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 776
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 5,074 hours, 3,806 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP STATUS MESSAGE OCCURRED; WAS RESETTABLE, BUT REOCCURRED.  STAB TRIM CAUTION AND MACH TRIM CAUTION ALSO OCCURRED AFTER RESETTING CHANNEL 1; ALSO RESETTABLE.REMOVED AND REPLACED HSTA AND MCU IAW CRJ MM 27-42-01.  OPS CHECK GOOD. P/N:  7062-3  S/N OFF:  736  S/N ON:  1004
